# SDR SWAA2021081395536

- Difficulty date: June 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT ACB BS867 LBL3 WL165. MARKED / REMOVED DAMAGE ON TRACK TIE DOWN AT ACB BS867 LBL3 WL165 MEASURED .040' IAW SRM 53-00-53-1A-2 STEP 4.B (2) FIG 103 DETAIL 'D-D'. APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-41-02 AND PRIMED IAW SRM 51-20-01-0G-0
